# SDR AALA2009052900004

- Difficulty date: May 29, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N485AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49678
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - CONNECTOR FOR EMERGENCY BATTERY PACK IN OVERHEAD 21CDE DAMAGED.  REPLACED END COVER OF CONNECTOR FOR EMERGENCY BATTERY PACK ABOVE 21CDE.
